# SDR CALA2016020100084

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 86,894 hours, 18,354 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M452
- Part serial: 8089
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT VIBRATION INDICATOR INOPERATIVE AFTER TAKEOFF.  R & R NR 1 ENG VIB MONITOR IAW AMM 77-31-03.  OPERATIONS CHECKED GOOD.  VERIFIED EICAS INDICATIONS NORMAL.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED TT 1805237, SN OFF 00011 MONITOR, ENG OFF 19-7731-9-0001 0011, ON 19-7731-9-0001 8089.
